MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 RM; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 RM; KNEE FEMORAL COMPONENT
Catalog Number 02.18.002RM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-feb-2024 lot 2215085: 18 items manufactured and released on 27-sep-2022.Expiration date: 2027-09-11.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported case during the period of review.Additional implants involved, batch review performed on 06-feb-2024: moto partial knee 02.18.If2.08.Rm tibial insert fix s2 rm - 8mm (k162084) lot 2218371: 32 items manufactured and released on 10-oct-2022.Expiration date: 2027-09-21.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported case during the period of review.Moto partial knee 02.18.Tf2.Rm tibial tray fix cemented s2 rm (k162084) lot 2211033: 10 items manufactured and released on 31-aug-2022.Expiration date: 2027-08-18.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 year after primary, the patient came in reporting pain and the cause is unknown.The surgeon revised moto partial knee system to a gmk-sphere system.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 RM
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18756833
Report Number3005180920-2024-00070
Device Sequence Number15037321
Product Code HSX
UDI-Device Identifier07630030895562
UDI-Public07630030895562
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.18.002RM
Device Lot Number2215085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown